# SDR UPS204158

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib Fitting
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND THE R/W I/B MIDFLAP O/B TRACK I/B RIB FITTING WAS CRACKED IN 2 PLACES.  MAINTENANCE REMOVED THE CRACKED FITTING AND INSTALLED NEW RIB FITTINGS IAW SRM 51-30-2.
